# SDR ASAA1159381

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 16,769 hours, 5,247 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 82200990004
- Part serial: 17TC93
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 4,045 hours, 1,259 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 FAILED ON PREFLIGHT.  PROBLEM CONFIRMED RERACKED NR 2 HF TRANSCEIVER GROUND FUNCTION CHECK GOOD IAW MM 23 11 00 AIRCRAFT OKAY FOR ETOPS OPERATIONS.  PULLED NR 2 HF CIRCUIT BREAKER AND RESET SAME P6 1 D 2 MIG 51A 37062.
